zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
He’s homotopy perturbation method for systems of integro-differential equations. (English) Zbl 1197.65106
Summary: The homotopy perturbation method is applied to solve linear and nonlinear systems of integro-differential equations. Some nonlinear examples are presented to illustrate the ability of the method for such system. Examples for linear system are so easy that has been ignored. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

65L99Numerical methods for ODE
65R20Integral equations (numerical methods)
Full Text: DOI
[1] Cveticanin, L.: Homotopy-perturbation method for pure nonlinear differential equation, Chaos, solitons & fractals 30, 1221-1230 (2006) · Zbl 1142.65418 · doi:10.1016/j.chaos.2005.08.180
[2] Siddiqui, A. M.; Zeb, A.; Ghori, Q. K.; Benharbit, A. M.: Homotopy perturbation method for heat transfer flow of a third grade fluid between parallel plates, Chaos, solitons & fractals 36, 182-192 (2008) · Zbl 1152.80327 · doi:10.1016/j.chaos.2006.06.037
[3] Ganji, D. D.; Rafei, M.: Solitary wave solutions for a generalized Hirota -- satsuma coupled KdV equation by homotopy perturbation method, Phys lett A 356, 131-137 (2006) · Zbl 1160.35517 · doi:10.1016/j.physleta.2006.03.039
[4] Wang Qi. Homotopy perturbation method for fractional KdV-Burgers equation. Chaos, Solitons & Fractals [in press]. · Zbl 1132.65118
[5] Ganji, D. D.: The application of he’s homotopy perturbation method to nonlinear equations arising in heat transfer, Phys lett A 355, 337-341 (2006) · Zbl 1255.80026
[6] Siddiqui, A. M.; Mahmood, R.; Ghori, Q. K.: Homotopy perturbation method for thin film flow of a third grade fluid down an inclined plane, Chaos, solitons & fractals 35, 843-850 (2008) · Zbl 1135.76006 · doi:10.1016/j.chaos.2005.10.069
[7] Ozis, Turgut; Yıldırım, Ahmet: A note on he’s homotopy perturbation method for van der Pol oscillator with very strong nonlinearity, Chaos, solitons & fractals 34, No. 3, 989-991 (2007)
[8] Siddiqui, A. M.; Mahmood, R.; Ghori, Q. K.: Homotopy perturbation method for thin film flow of a fourth grade fluid down a vertical cylinder, Phys lett A 352, 404-410 (2006) · Zbl 1187.76622 · doi:10.1016/j.physleta.2005.12.033
[9] Abbasbandy, S.: Application of he’s homotopy perturbation method to functional integral equations, Chaos, solitons & fractals 31, No. 5, 1243-1247 (2007) · Zbl 1139.65085 · doi:10.1016/j.chaos.2005.10.069
[10] Odibat, Z. M.; Momani, S.: Application of variational iteration method to nonlinear differential equations of fractional order, Int J nonlinear sci numer simul 7, No. 1, 27-34 (2006) · Zbl 05675858
[11] Bildik, N.; Konuralp, A.: The use of variational iteration method, differential transform method and Adomian decomposition method for solving different types of nonlinear partial differential equations, Int J nonlinear sci numer simul 7, No. 1, 65-70 (2006) · Zbl 1115.65365
[12] Ariel, P. D.; Hayat, T.; Asghar, S.: Homotopy perturbation method and axisymmetric flow over a stretching sheet, Int J nonlinear sci numer simul 7, No. 4, 399-406 (2006)
[13] Ganji, D. D.; Sadigh, A.: Application of he’s homotopy-perturbation method to nonlinear coupled systems of reaction -- diffusion equations, Int J nonlinear sci numer simul 7, No. 4, 411-418 (2006)
[14] He, J. H.: New interpretation of homotopy perturbation method, Int J mod phys B 20, No. 18, 2561-2568 (2006)
[15] He, J. H.: Some asymptotic methods for strongly nonlinear equations, Int J mod phys B 20, No. 10, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[16] He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems, Int J nonlinear sci numer simul 6, No. 2, 207-208 (2005)
[17] Cai, X. C.; Wu, W. Y.; Li, M. S.: Approximate period solution for a kind of nonlinear oscillator by he’s perturbation method, Int J nonlinear sci numer simul 7, No. 1, 109-112 (2006)
[18] Liao, S. J.: An approximate solution technique not depending on small parameter: a special example, In J nonlinear mech 30, No. 3, 371-380 (1995) · Zbl 0837.76073 · doi:10.1016/0020-7462(94)00054-E
[19] Liao, S. J.: Boundary element method for general nonlinear differential operators, Eng anal boundary element 20, No. 2, 91-99 (1997)
[20] Nayfeh, A. H.: Problems in perturbation, (1985) · Zbl 0573.34001